# SDR DL757960711

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe Mask
- Part number: 4566M37B
- Condition: Red Ind Popped
- Location: F/C Closet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT CLOSET PBE DISCOVERED BAD DURING PREFLIGHT.  REPLACED, OK FOR SERVICE.
